# SDR SWAA2024121874713

- Difficulty date: December 6, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD SCUFF PLATE IS CRACKED<[01] REPAIRED ACB AFT SCUFF PLATE IAW SRM 53-60-15-2R-1. REMOVED AND REINSTALLED SCUFF PLATE IAW AMM 53-11-02.;[02] VERIFIED CORRECTIVE ACTION 1. WITH STEPS 1-8
